# SDR EIA980363

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 400
- Part time: 78,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5' CHECK, BS 400 NOSE LANDING GEAR WHEEL WELL AFT DOOR CUTOUT LEFT AND RT SPLICE PLATES CRACKED.  REPAIRED PER SB 747-53-2305 AND DRAWING 14101099.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2305](https://openairdocs.org/service-documents/boeing/sb-747-53-2305.md). Cited as "SB 747-53-2305"
